Hello, I had Restylane injected in my upper eyelids in May of 2011, however it still seems that there is a small amount of "bumpage" in the areas it was injected, and when I close my eyes the skin is a bit swollen and not thin as it was before. Shouldn't the restylane have dissolved by now? Thanks
How Long Does Restylane Last in Upper Eyelids?
Doctor Answers (6)
Restylane lasting in the lids
Restylane can last anywhere from four to six months, and sometimes longer. There can be residual product in that area of concern but it's very difficult to answer your question without seeing you in person. Proper assessment by your provider will determine whether or not it's product and what your options are at this point.
Longer lasting in eyelid area
Restylane in the eyelid area (usually for the lower eyelid) can last for many months. Hopefully you enjoyed the results initially. It will absorb eventually but sometimes a very careful injection of Hyaluronidase (Vitrase) can be performed to help dissolve the product quicker.
Typically, restylane will last between 6 months and a year. By this time, it should be dissolved. Consult with your injector to request physical examination. If the answer is not adequate, consult with 2 - 3 experienced and expert board certified plastic surgeons to understand your options.
You might also like...
How long does Restylane last?
Restylane usually lasts about a year in the eyelid area but can last for years. In fact, even when the Restylane goes away, there is tissue remodeling that may last long-term. In regards to the bumps on your eyelids, it may or may not be Restylane. See an eyelid specialist (oculoplastic surgeon).
Restylane in upper eyelids
usually restylane dissolves within 6 months, but in some area itmay last longer especailly if it was injected superficialy. Best to be examined.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.